Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Gave up smoking and gained ounces. Why am I bloated? What can I do?

Good evening, I am 45 years old female. It s a 1 month that I gave up smoking . It s about 2 months that I gained 5 kilo s and I feel bloated all the time. That s why I gave up smoking. It does matter what I eat I feel bloated. I am allergic to yeast . I eat heathly and fresh foods. I don t know what to do. What blood test should I do or what should I do in general. PLEASE HELP…..
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Addiction Medicine Specialist 's  Response

It appears that you suddenly gained a lot of weight two months back. In my opinion, you should get yourself checked for thyroid hormone abnormalities, which can be done by a blood test. You should see a doctor to get yourself assessed for any other reasons of weight gain and for a complete check-up. It is good that you have given up smoking. Bloating can be due to both tobacco withdrawal and thyroid abnormalities.

Hope this has been of help. Best wishes.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor